Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/9429
Title: Про деякі підходи до розв’язання нелінійної еліптичної крайової задачі в областях складної геометрії
Authors: Юхименко, В. Є.
Keywords: модель міграції популяції
інтегральне рівняння
функція Гріна
метод Бубнова- Гальоркіна
метод послідовних наближень
Issue Date: 2019
Publisher: ХНУРЕ
Citation: Юхименко В. Є. Про деякі підходи до розв’язання нелінійної еліптичної крайової задачі в областях складної геометрії / Юхименко В. Є. // Радіоелектроніка та молодь у ХХІ столітті : матеріали 23-го Міжнародного молодіж. форума, 16-18 квітня 2019 р. – Харків : ХНУРЕ, 2019. – Т. 7. – С. 132–133.
Abstract: The paper deals with the question of the existence, uniqueness and the possibility of constructing successive approximations to the solution of one problem on the choice of population migration model in genetics, the mathematical model of which is the Dirichlet boundary value problem for a nonlinear elliptic equation. To solve this problem, the Green's quasifunction method is used, which allows one to find approximate solutions. Conditions are obtained that must satisfy the parameters included in the statement of the problem so that it is possible to construct successive approximations to a positive solution.
URI: http://openarchive.nure.ua/handle/document/9429
Appears in Collections:Кафедра прикладної математики (ПМ)

Files in This Item:
File Description SizeFormat 
Yukch_2019.pdf772.9 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.